# SDR AU971585

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Propeller: Snsnch 72CK
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Mlg
- Part number: 40429
- Condition: Distorted
- Location: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR LEG BENT AND LOWER FRONT ATTACHMENT BUSH LOOSE. SPIN FIN FAIRING REAR SECTION DAMAGED. CAUSED BY HEAVY LANDING.
